MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Codes Bradycardia (1751); Hypoxia (1918); Asystole (4442)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that at around 11 pm the ventilator had a total failure during operation and without prior notice.It was reported that the patient had suffered a hypoxic-induced bradycardia and a brief asystole.The condition was stabilized under manual ventilation.The device was replaced with an another device.
 
Additional Manufacturer Narrative
For the investigation, the logbook of the evita v600 device with serial number (b)(6) was analyzed.In addition, the affected device was examined in our repair workshop in lübeck.Analysis of the logbook of the affected evita v600 confirms that ventilation stopped during the reported period.The ventilator responded as specified, displayed and activated the high-priority auxiliary alarm system.Inspection of the affected device in our repair workshop in lübeck determined that the root cause was a thermal defect within the blue micro-sd card.This failure of the micro-sd card meant that the microprocessor system on which the ventilation control is executed could no longer function.In the event of a complete loss of ventilation function during use, the safety valve automatically opens to the environment, allowing the patient to breathe spontaneously.The ventilation unit's audible auxiliary alarm is activated immediately to alert the user to the device failure.This alarm is powered by an independent power source and lasts for at least 2 minutes.This alarm is supplied by an independent power source and lasts for at least 2 minutes.The blue micro-sd card has already been replaced at the repair workshop in lübeck, and a device check has been successfully carried out in accordance with the manufacturer's specifications.The field quality data is monitored and evaluated by the responsible product quality board.The results of this investigation did not reveal any new risks that are not covered by the product risk management file.
 
Event or Problem Description

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22456228
Report Number9611500-2025-00365
Device Sequence Number18181646
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)200826(93)8422300-04
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown